# SDR SWAA2022051909056

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 63,725 hours, 37,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CENTER THRESHOLD PLATE CRACKED AT AFT END.  REMOVED CRACKED THRESHOLD AT R1 DOOR IAW SRM 51-40-02-0G-0.  THRESHOLD WELDED.  INSTALLED THRESHOLD ON R1 DOOR IAW AMM 53-11-01-420-801.
